# SDR P5CA9801580

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B T/R COWL T/F INSIDE SKIN CRACKED LOWER TRAILING EDGE.  REMOVED AND REPLACED WEB IAW SRM 51-10-01 AND 51-30-02.
